I have been taking paroxetine for about 5 years 10mg daily. I have weaned myself off this medicine slowly but I still get these “brain zaps” on a daily basis. I need to take antidepressants my doctor prescribed mirtazapine. Am I likely to go through the same things?
How do I stop taking mirtazapine. Gradually or abruptly?
Question posted by Stieny on 18 May 2021
Last updated on 18 May 2021
After five years you'd need to titer down very gradually to eliminate or at least minimize discontinuation symptoms. How long did you wean down and did you do it yourself? If I may ask, why did you want to stop it?
I'm not sure what your question is about mirtazapine... do you mean will you have side effects? Or will you trouble trying to discontinue it in the future?
Sorry for all the questions but if you could give us some more details it would be helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.